# SDR A6WA2019093046885

- Difficulty date: September 25, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 40,312 hours, 38,249 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF DAY AT 7000 FEET THE CREW RECEIVED A RIGHT WINDSHIELD HEAT CAUTION MESSAGE. CREW COMPLIED WITH THE QRH AND THE MESSAGE PERSISTS. DUE TO ICING EN-ROUTE AND AT THE DESTINATION IT WAS DECIDED TO RETURN BACK TO DAY
